In this paper, the geometry of F-invariant submanifolds of a Kaehlerian product manifold is studied. The fundamental properties of these submanifolds are investigated such as pseudo umbilical, curvature invariant, totally geodesic, mixed geodesic submanifold and locally decomposable Riemannian product manifold.
ATÇEKEN, MEHMET (2004) "F-Invariant Submanifolds of Kaehlerian Product Manifold," Turkish Journal of Mathematics: Vol. 28: No. 4, Article 4. Available at: https://journals.tubitak.gov.tr/math/vol28/iss4/4